Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 2, Pages 143-149
http://dx.doi.org/10.1155/S1048953395000141

Existence and relaxation results for nonlinear evolution inclusions revisited

Jagellonian University, Institute for Information Sciences, ul. Nawojki 11, Cracow 30072, Poland

Received 1 August 1994; Revised 1 February 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Migórski, “Existence and relaxation results for nonlinear evolution inclusions revisited,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 2, pp. 143-149, 1995. https://doi.org/10.1155/S1048953395000141.